General Letters in Mathematics

Volume 6 - Issue 2 (1) | PP: 45 - 60 Language : English
DOI : https://doi.org/10.31559/glm2019.6.2.1
571
56

Sequence Spaces Defined by Fibonacci Matrix

M. K¨UC¸ ¨UKASLAN ,
B. ARIS
Received Date Revised Date Accepted Date Publication Date
12/12/2018 27/2/2019 26/8/2019 18/9/2019
Abstract
In this paper, by using well known Fibonacci numbers, so far not described in the literature a new regular matrix F = (fnk) is defined and compared with well known matrix transformations. By using this new matrix, Fibonacci sequence space c0(F), c(F), l&infin;(F) and lp(F) (1 &le; p < &infin;) are introduced. In addition to examining the properties of the new sequence spaces some results which contains comparison of lp(F) (1 &le; p < &infin;) with other summability methods are given. Finally, &alpha;,&beta; and &gamma; duals of c0(F), c(F), l&infin;(F) are characterized.


How To Cite This Article
, M. K. ¨. & , B. A. (2019). Sequence Spaces Defined by Fibonacci Matrix . General Letters in Mathematics, 6 (2), 45-60, 10.31559/glm2019.6.2.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.